Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A $ p$-adic supercongruence conjecture of van Hamme


Author: Eric Mortenson
Journal: Proc. Amer. Math. Soc. 136 (2008), 4321-4328
MSC (2000): Primary 33C20; Secondary 11S80
Published electronically: June 11, 2008
MathSciNet review: 2431046
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove a $ p$-adic supercongruence conjecture of van Hamme by placing it in the context of the Beukers-like supercongruences of Rodriguez-Villegas. This conjecture is a $ p$-adic analog of a formula of Ramanujan.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 33C20, 11S80

Retrieve articles in all journals with MSC (2000): 33C20, 11S80


Additional Information

Eric Mortenson
Affiliation: Department of Mathematics, Penn State University, University Park, Pennsylvania 16802
Email: mort@math.psu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09389-1
PII: S 0002-9939(08)09389-1
Received by editor(s): September 18, 2007
Received by editor(s) in revised form: October 22, 2007
Published electronically: June 11, 2008
Communicated by: Ken Ono
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia